I did'nt know I was'nt suppose to have sexual intercourse and I'm scared I messed something up or cause some type of damage please help!
A couple of things may happen.
Firstly having sexual intercourse may reduce the strength of the medicine. This may cause the medicine to not work as well.
Secondly many vaginal infections (for example, trichomoniasis) are spread by having sexual intercourse. You can give the infection to your sexual partner, and the infection could be given back to you.
Avoid having intercourse again until you have finished your medicine. If your symptoms have not disappeared see your doctor.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 21 Oct 2009 • 1 answer
Posted 18 Aug 2012 • 1 answer
Posted 30 Aug 2012 • 1 answer
Posted 22 Sep 2016 • 0 answers